U.S. doctors online nowAsk doctors free
A member asked:

What about cymbalta (duloxetine) discontinuation syndrome?

3 doctor answers6 doctors weighed in
Dr. Mary Ann Block
A Verified Doctoranswered
33 years experience
Be very careful: Cymbalta, (duloxetine) like any ssri or snri, can create a physical dependency because of the effect they have on neurotransmitters. Everyone should be withdrawn from these drugs very carefully & cautiously. 3 weeks is the minimum one should take to reduce by each incriminate. Serious side effects, including suicide, have been reported when not properly.
Dr. Mohammed Younus
32 years experience
It can: Discontinuation syndrome is seen with Cymbalta (duloxetine) and needs to monitored. It can avoided by decreasing slowly before discontinuing. The usual symptoms include but not limited to are dizziness, confusion, yawning, anxiety and irritability.
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Cymbalta (duloxetine): Dizziness, lightheadedness, restlessness, insomnia, stomach upset.

Related questions

A 62-year-old female asked about a 66-year-old male:
4 doctor answers9 doctors weighed in
A 44-year-old member asked:
4 doctor answers8 doctors weighed in
A 34-year-old member asked:
2 doctor answers4 doctors weighed in
Last updated Mar 22, 2020

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.